# SDR CA041206003

- Difficulty date: December 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 15,000 FT IN LEVEL FLIGHT BOTH ENGINES EXPERIENCED A SIMULTANEOUS, UNCOMMAMDED, PARTIAL POWER ROLL-BACK.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT GROUND RUNS WERE UNABLE TO DUPLICATE THE EVENT.  AIRFRAME CONTROL CABLES AND ENGINE BOV ACTUATOR RODS WERE FOUND MISRIGGED AND CORRECTED.  PWC WILL IN VESTIGATE TO ESTABLISH ROOT CAUSE AND WILL AMEND THIS REPORT TO REFLECT SAME, ONCE AVAILABLE.
